Q. I have back pain, tiredness, feeling sleepy, and foot inflammation. What could have caused all these?

Answered by
Dr. Zubayeralam
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on May 30, 2020 and last reviewed on: Jun 10, 2020

Hello doctor,

I have back pain, tiredness, more sleepy feeling, and inflammation on the foot.

Dr. Zubayeralam

General Medicine Internal Medicine Pulmonology (Asthma Doctors)
#

Hi,

Welcome to icliniq.com.

I can understand your concern. According to your statement, you have been suffering from back pain, tiredness, more sleepy feeling, and inflammation on foot.

I have gone through your investigations (attachment removed to protect patient identity) result and found that your Vitamin D3 level is below normal, GGT (gamma-glutamyl transferase) level slightly high, HDL (high dentisy lipoprotein) level below normal, TG (thyroglobulin) and VLDL (very density lipoprotein) level significantly high, TSH (thyroid-stimulating hormone) level normal at the upper limit. Total leucocyte count with lymphocytes count slightly high, eosinophil count are significantly high.

So your back pain, tiredness, more sleepy feeling with inflammation of foot may result from vitamin D3 deficiency. Clinical features of vitamin D3 deficiency are repeated infections, tiredness, back pain, depression, bone pain, muscle pain, fatigue, delayed wound healing, feeling sleepy, etc. Again high TG levels may cause abdominal pain, loss of appetite, nausea or vomiting, tiredness, fatigue, etc.

Your high eosinophil count indicates that you may suffer from allergies. As your TSH level is normal at a higher limit, so you should repeat the thyroid function test within three months. For your vitamin D3 deficiency, you should need more exposure to sunlight for vitamin D3 synthesis as well as take vitamin D3 enriched foods and supplements.

For your high TG level, you should continue Fenofibrate along with Omega-3 fatty acid for low HDL level and repeat your lipid profile test after three months. For your low back pain, you can take Naproxen with Esmoprazole combination with Baclofen and calcium supplements.


Was this answer helpful?

 | 

Thank you doctor,

Can you please prescribe tablets and does he require to take medicine for thyroid?

Dr. Zubayeralam

General Medicine Internal Medicine Pulmonology (Asthma Doctors)
#

Hi,

Welcome back to icliniq.com.

Actually TSH (thyroid-stimulating hormone) level was not raised significantly. TSH level was 4.94 micro IU/ml (normal range: 0.35 - 4.94 micro IU/ml). So it is normal at the upper limit with normal T3, T4 level. So at this moment, I cannot treat him as hypothyroid. When TSH level will become above 5 micro IU/ml, then I can consider him as subclinical hypothyroidism if T3, T4 level will normal.

For that reason, I have already advised him that he should repeat his thyroid function test within three months. After observing the repeat thyroid function test, we can tell whether he is hypothyroid or not and either he needs any medication or not for his hypothyroidism. For his current raised TSH level, I think he does not need any treatment for hypothyroidism right now.


Was this answer helpful?

 | 


Related Video
Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Foot pain started 18 months ago after running. Please review my X-ray.

Query: Hello doctor, Foot pain started 18 months ago after running. It has persisted, but the severity of pain depends on how active I am. Most recently, the pain has become more severe. Please review my X-ray.  Read Full »

Had cervical polypectomy and experiencing back pain. Will it subside in time?

Query: Hi doctor, I had cervical polypectomy and was told to expect brown discharge. Now experiencing cramping, minor bleeding, vinegar smell, and severe back pain, to the point that I am dizzy and nauseous. A couple of days earlier had a bunch of discharge that looked like dark reddish and orangish skin....  Read Full »

What is the cause of left-sided hand and leg numbness?

Query: Hello doctor,Left side hand and leg numbness and tiredness. I am taking cardiac medications.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.